# SDR 97ZZZX4258

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9WA
- Make and model: Conaer LA4200
- Aircraft serial: 520
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Omitted
- Location: Alternator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE 2-6050-27 HOSE CONNECTS THE ALTERNATOR COOLING PORT TO THE FLEXIBLE DUCT (SCAT HOSE) THAT BRINGS AIR FROM ABOVE ENGINE TO THE ALTERNATOR.  THIS NON-CONDUCTIVE HOSE HAD BEEN OMITTED (AFTER ENGINE CHANGE) WHICH ALLOWED THE WIRE IN THE FLEX DUCT TO CHAFE ON AND MAKE CONTACT WITH THE ALTERNATOR FIELD TERMINAL CAUSING ALTERNATOR/REGULATOR FAILURE.
